# SDR DALA2025060604343

- Difficulty date: June 1, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 63,418 hours, 45,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 9512 DURING SVC CHK FOUND ENERGENCY LIGHTS SEAT ROW 25 TO AFT OF CABIN INOP.   T/S REF B717 SSM 33-51 REPLACED BATTERY PACK B5-231 REF B717 AMM 33-51. CHECKS GOOD (7262863)
